Journal of Fourier Analysis and Applications

, Volume 11, Issue 6, pp 697–714 | Cite as

Smooth and Nonsmooth Calderón-Zygmund Type Decompositions for Morrey Spaces

Article

Abstract

It is shown that it is possible to construct an analogue of the Calderón-Zygmund decomposition for the Morrey spaces Morλ for the entire interval λ ∈ (0,1]. Moreover, for λ ∈ (1-,1] it is possible to construct a smooth analogue of the Calderón-Zygmund decomposition. The reason why we do not have any smooth analogues for the entire interval λ ∈ (0,1] is related to the following interesting property of cubes in the Whitney decomposition lemma: The sum of the volumes of Whitney cubes to the power λ is equal to infinity for λ ∈ (0,1-(1/n)].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Boston 2005

Authors and Affiliations

  1. 1.Department of Mathematics, Luleå University of Technology, Luleå SE-971 87Sweden

Personalised recommendations